# SDR DALA2016042703524

- Difficulty date: April 26, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 87,398 hours, 37,700 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR ANGLE BLOWN OUT BS 1720, RBL 52.  UPON FURTHER INVESTIGATION FOUND TEE FITTING TOTALLY EXFOLIATED.  DAMAGE OUT OF LIMITS.  REMOVED TEE FITTING IAW SRM 51-40-02.  LOCATED AND DRILLED THE NEW TEE FITTING IAW SRM AND B DWG, REV F.  INSTALLED THE NEW TEE FITTING IAW SRM AND B DWG REV BK.
